• Paprika's Avatar

    Paprika started following

    Question: Weakness?

  • Paprika's Avatar

    Paprika asked a questionBreast Cancer

    Letrozole side-effects

    5 answers
    • Pinny's Avatar
      Pinny

      I've been taking Letrozole since April 2014. I do have muscle and joint pain especially when I get up from a sitting or lying position. I feel like I'm 90 years old sometimes. Once I get moving I am fine. I have also experienced a 30 lb weight gain!

      about 2 years ago
    • Rustysmom's Avatar
      Rustysmom

      I've been on Letrozole since July 2014 and do experience the joint pain and stiffness, also mostly when first getting up after sitting or lying down for a while. Once I move around it is better. I take an Aleve once a day when it is bothering me. I also take calcium with D for the bones. I find exercise is crucial to my well being. I gained about 15 pounds while in active treatment, but when things wrapped up, got myself back to Weight Watchers, and got back down to my normal weight, though this time it seemed a bit harder than before I started the Letrozole. I find I have to really be mindful about how I eat on this drug.

      about 2 years ago
    • Kathy1's Avatar
      Kathy1

      Oh yes....I've been on it 4 months now. Hip pain, back pain and muscle pain. I did bring it to my oncologist attention. She indicated this could pass after about six months. I have been taking high dose calcium and added MSM which has helped. I am interested if someone has done something new that really worked.

      about 2 years ago
  • Paprika's Avatar

    Paprika started following

  • Paprika's Avatar

    Paprika shared an experience

    Side Effects (Weight gain): I'm on letrozole and fighting to maintain a swelt figure, but the weight gain around my abdomen is discouraging. Oncologist just says "Well, this is typical side effect" but has no suggestions except to do 5000 crunches a day. HUMMMMMMMM. Otherwise, I'm embracing every day I am here! love to all of you!

    1 Comment
    • Jbro's Avatar
      Jbro

      I feel the same way on anastrozole. I haven't really gained weight but I feel like I have no waistline! You're so right though, every day is a gift!

      over 2 years ago
  • Paprika's Avatar

    Paprika wrote on LisaM's wall

    HI Lisa! Welcome to the site! I am a one year survivor of stage 3 breast cancer and have been through it all (chemo, radiation, surgeries, hair loss, good days, bad days)! I have found this site a wonderful resource cuz some days you just need to reach out to someone who has been through it like you. Families/friends are great but this allows you to vent without being judged or pitied! We are here to help and listen (electronically anyway)! We are sending you positive and healing thoughts your way! Keep a good attitude and be aware you have a lot of people helping you through this journey! Tip #1: Keep walking and drink lots of water. (helps keep your immune system sparkling and flush out all the nasties!) Love and kisses from Seattle!

  • Paprika's Avatar

    Paprika started following

    User: LisaM